Matrix Science Mathematic (MSMK)

Construction of right nuclear square loop

January 11, 2018 Posted by din In Matrix Science Mathematic (MSMK)


Construction of right nuclear square loop

Journal: Matrix Science Mathematic (MSMK)

Author: Amir Khan, Tahir Khan, Hidayat Ullah Khan, Gul Zaman

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2017.01.03

Right nuclear square loops are loops satisfying y zz))==(xy)(zz). We construct an infinite family of non-associative non-commutative right nuclear square loops whose smallest member is of order 12.

Pages 01-03
Year 2017
Issue 2
Volume 1